Skip to Main content Skip to Navigation

hal-01584850v1  Journal articles
François AlougesGiovanni Di FrattaBenoit Merlet. Liouville type results for local minimizers of the micromagnetic energy
Calculus of Variations and Partial Differential Equations, Springer Verlag, 2014, 53 (3-4), pp.525-560. ⟨10.1007/s00526-014-0757-2⟩
hal-02952640v1  Journal articles
Antonin ChambolleLuca A.D. FerrariBenoit Merlet. Variational approximation of size-mass energies for k-dimensional currents
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2019, 25, pp.43. ⟨10.1051/cocv/2018027⟩